# SDR DHL2006780106

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634131
- Part serial: BN163
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAP UPPER SURFACE, INBD END DELAMINATED.  CUTOUT DAMAGE/DELAMINATED AREA APPROX DIM 3" BY 1".  FAB FILLER APPROX 3" BY 1" AND DOUBLER APPROX 6 BY 2.5" FROM P/N 7075-T6, .012, PO# 5397662.  CLEANED, ANODIZED, PREPPED AND PRIMED AREA, FILLER AND DOUBLER FOR BONDING IAW B727 SRM 51-40-24, FIG 2 AND 51-40-20.  INSTALLED REPAIR AND BONDED IAW B727 SRM 51-40-20 PARA 22, 51-40-24, FIG 2, PARA 20, FIG 12-14 AND B727 M/M 51-20-00.
